# SDR 29GA2016051200002

- Difficulty date: May 10, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 32,941 hours, 36,975 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT "ARM" LIGHT NOT ILLUMINATING WHEN EMERGENCY LIGHTS ARE ARMED.  THIS IS THE LIGHT LOCATED ON THE F/A PANEL.  R & R EMERGENCY LIGHT ARM BULB, OPS CHECK GOOD REF AMM 33-50-00.
